MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK EFFICIENCY TRIAL KEEL S5-6; SURGICAL INSTRUMENT FOR KNEE

MEDACTA INTERNATIONAL SA GMK EFFICIENCY TRIAL KEEL S5-6; SURGICAL INSTRUMENT FOR KNEE
Catalog Number 11.01036
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 20 april 2018.Lot 171250: (b)(4) items manufactured and released on 06 march 2017.Expiration date: 2022-02-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event semifinished lot mat16658: 2400 items manufactured and released on 18 november 2015.No anomalies found related to the issue.Visual inspection performed on 20 april 2018 by (b)(4) product manager: the breaking of the trial keel could be due to different factors such as sclerotic bone, not enough preparation of the keel wings side with the risk of excessive impacting force for trial keel placement.During the visual inspection have also been analyzed the picture of the complaint.
 
Event or Problem Description
Trial keel breakage during surgery (wing broken).The patient had severe sclerotic bone.

Brand Name
GMK EFFICIENCY TRIAL KEEL S5-6
Common Device Name
SURGICAL INSTRUMENT FOR KNEE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7446946
Report Number3005180920-2018-00256
Device Sequence Number16186198
Product Code LXH
UDI-Device Identifier07630030878640
UDI-Public07630030878640
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2022
Device Catalogue Number11.01036
Device Lot Number171250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2018
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight95